×

zbMATH — the first resource for mathematics

A boundary value problem with multivariables integral type condition for parabolic equations. (English) Zbl 1197.35131
Summary: We study a boundary value problem with multivariables integral type condition for a class of parabolic equations. We prove the existence, uniqueness, and continuous dependence of the solution upon the data in the functional weighted Sobolev spaces. Results are obtained by using a functional analysis method based on two-sided a priori estimates and on the density of the range of the linear operator generated by the considered problem.

MSC:
35K20 Initial-boundary value problems for second-order parabolic equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. A. Samarskiĭ, “Some problems of the theory of differential equations,” Differentsial/nye Uravneniya, vol. 16, no. 11, pp. 1221-1228, 1980. · Zbl 0484.93075
[2] A. L. Marhoune, “A three-point boundary value problem with an integral two-space-variables condition for parabolic equations,” Computers & Mathematics with Applications, vol. 53, no. 6, pp. 940-947, 2007. · Zbl 1124.35319 · doi:10.1016/j.camwa.2006.04.031
[3] R. E. Ewing and T. Lin, “A class of parameter estimation techniques for fluid flow in porous media,” Advances in Water Resources, vol. 14, no. 2, pp. 89-97, 1991. · doi:10.1016/0309-1708(91)90055-S
[4] P. Shi, “Weak solution to an evolution problem with a nonlocal constraint,” SIAM Journal on Mathematical Analysis, vol. 24, no. 1, pp. 46-58, 1993. · Zbl 0810.35033 · doi:10.1137/0524004
[5] A. V. Kartynnik, “A three-point mixed problem with an integral condition with respect to the space variable for second-order parabolic equations,” Differential Equations, vol. 26, no. 9, pp. 1160-1166, 1990. · Zbl 0729.35053
[6] G. W. Batten Jr., “Second-order correct boundary conditions for the numerical solution of the mixed boundary problem for parabolic equations,” Mathematics of Computation, vol. 17, pp. 405-413, 1963. · Zbl 0133.38601 · doi:10.2307/2004001
[7] A. Bouziani and N.-E. Benouar, “Mixed problem with integral conditions for a third order parabolic equation,” Kobe Journal of Mathematics, vol. 15, no. 1, pp. 47-58, 1998. · Zbl 0921.35068
[8] J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, pp. 155-160, 1963. · Zbl 0173.38404
[9] J. R. Cannon, The One-Dimensional Heat Equation, vol. 23 of Encyclopedia of Mathematics and Its Applications, Addison-Wesley, Mento Park, Calif, USA, 1984. · Zbl 0567.35001
[10] J. R. Cannon, S. Pérez Esteva, and J. van der Hoek, “A Galerkin procedure for the diffusion equation subject to the specification of mass,” SIAM Journal on Numerical Analysis, vol. 24, no. 3, pp. 499-515, 1987. · Zbl 0677.65108 · doi:10.1137/0724036
[11] N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differentsial/nye Uravneniya, vol. 13, no. 2, pp. 294-304, 1977. · Zbl 0403.35043
[12] L. I. Kamynin, “A boundary-value problem in the theory of heat conduction with non-classical boundary conditions,” U.S.S.R. Computational Mathematics and Mathematical Physicsi, vol. 4, pp. 33-59, 1964. · Zbl 0206.39801 · doi:10.1016/0041-5553(64)90080-1
[13] P. Shi and M. Shillor, “Design of contact patterns in one dimentional thermoelasticity,” in Theoretical Aspects of Industrial Design, SIAM, Philadelphia, Pa, USA, 1992.
[14] A. L. Marhoune and M. Bouzit, “High order differential equations with integral boundary condition,” Far East Journal of Mathematical Sciences, vol. 18, no. 3, pp. 341-350, 2005. · Zbl 1102.35329
[15] A. L. Marhoune and A. Hameida, “Mixed problem with an integral space variable condition for a third order parabolic equation of mixed type,” Far East Journal of Mathematical Sciences, vol. 29, no. 2, pp. 409-418, 2008. · Zbl 1149.35394 · pphmj.com
[16] N. I. Yurchuk, “Mixed problem with an integral condition for some parabolic equations,” Differential Equations, vol. 22, pp. 1457-1463, 1986. · Zbl 0654.35041
[17] A. L. Marhoune and C. Latrous, “A strong solution of a high-order mixed type partial differential equation with integral conditions,” Applicable Analysis, vol. 87, no. 6, pp. 625-634, 2008. · Zbl 1160.35055 · doi:10.1080/00036810802091660
[18] G. Fairweather and R. D. Saylor, “The reformulation and numerical solution of certain nonclassical initial-boundary value problems,” SIAM Journal on Scientific and Statistical Computing, vol. 12, no. 1, pp. 127-144, 1991. · Zbl 0722.65062 · doi:10.1137/0912007
[19] G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Press, Cambridge, UK, 1934. · JFM 60.0169.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.